Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the extreme eigenvalues of Toeplitz matrices


Author: Seymour V. Parter
Journal: Trans. Amer. Math. Soc. 100 (1961), 263-276
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9947-1961-0138981-6
MathSciNet review: 0138981
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methods of mathematical physics, vol. 1 (English translation), New York, Interscience, 1953. MR 0065391 (16:426a)
  • [2] U. Grenander and G. Szegö, Toeplitz forms and their applications, Berkeley, University of California Press, 1958. MR 0094840 (20:1349)
  • [3] M. Kac, W. L. Murdock and G. Szegö, On the eigenvalues of certain Hermitian forms, J. Rational Mech. Anal. vol. 2 (1953) pp. 767-800. MR 0059482 (15:538b)
  • [4] S. V. Parter, Extreme eigenvalues of Toeplitz forms and applications to elliptic difference equations, Trans. Amer. Math. Soc. vol. 99 (1961) pp. 153-193. MR 0120492 (22:11245)
  • [5] -, On the extreme eigenvalues of truncated Toeplitz matrices, Bull. Amer. Math. Soc. vol. 67 (1961) pp. 191-196. MR 0123183 (23:A512)
  • [6] F. Riesz and B. Nagy, Functional analysis, New York, F. Unger Publishing Co., 1955. MR 0071727 (17:175i)
  • [7] E. C. Titchmarsh, Theory of fourier integrals, Oxford, Clarendon Press, 1937.
  • [8] H. Widom, On the eigenvalues of certain Hermitian operators, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 491-522. MR 0098321 (20:4782)
  • [9] -, Stable processes and integral equations, Trans. Amer. Math. Soc. vol. 98 (1961) pp. 430-449. MR 0121882 (22:12611)
  • [10] -, Extreme eigenvalues of translation kernels, Trans. Amer. Math. Soc. vol. 99 (1961) pp. 252-262. MR 0138980 (25:2420)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0138981-6
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society